# SDR ASAA2016070317210

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 30,508 hours, 9,269 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 6228782
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL CONTROL CABIN ZONE LIGHT ILLUMINATES, EXTINGUISHES NORMALLY ON RESET.  ACFT GROUNDED.  SUCCESSFULLY COMPLETED GROUND VERIFICATION, ACCOMPLISHED PACK TEMP CONTROL BITE OF BOTH ZONE TEMP CONTROLLERS FAULTED, FLT DECK CABIN SENSOR, ON BOTH, CLEARED BOTH FAULTS, CLEANED SENSOR AND FILTER, OPS NORMAL.
